Bioidentical hormone eased my symptoms

by Lisa Grantoza
(Toronto, Canada)

I started using bioidentical progesterone but it seems that I always easily bruised.

Is it the side effect of the progesterone? Another concern is that I have pains mostly in my fingers and toes that feels like a peripheral artery disease. Why am I getting this?

Comments for Bioidentical hormone eased my symptoms

Click here to add your own comments

Jan 30, 2010
Bioidentical hormone eased my symptoms
by: Wray

Hi Lisa. When first using progesterone oestrogen becomes the dominant hormone, hence the bruising and pain. This is all explained on this web page. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...